# SDR FDEA201108313602

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53275446
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UPPER CEILING AT FR 62 AT SEAT TRACK NR4 RT SIDE HAS A STIFFENER BENT.  REMOVED ANGLE STIFFENER PER SRM 51-40-21 PARA 7.   FABRICATED 1EA ANGLE STIFFENER PER DWG A53275446. REPROTECTED ANGLE STIFFENER PER SRM 51-21-10 AND SRM 51-75-10.  LOCATED AND DRILLED ANGLE STIFFENER PER SRM 51-40-44, AND INSTALLED PER SRM 51-40-21.
